Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6516
Title: Sulle collineazioni dei piani di rifrazione generalizzati
Authors: Profera, Luigi
Issue Date: 1975
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Luigi Profera, "Sulle collineazioni dei piani di rifrazione generalizzati", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 7 (1975), pp. 12-43.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
7 (1975)
Type: Article
URI: http://hdl.handle.net/10077/6516
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.07 (1975)

Files in This Item:
File Description SizeFormat
ProferaRendMat07.pdf367.59 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

435
checked on Jul 1, 2022

Download(s)

189
checked on Jul 1, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.